EXACTECH, INC. LOGIC CR TIB INSERT STD, SZ 2.5, 9 MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Back to Search Results |
| Model Number |
LOGIC CR TIB INSERT STD, SZ 2.5, 9 MM |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Insufficient Information (4580)
| Date of Event |
12/14/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.
Event or Problem Description
As reported, approximately 2.5 years post initial bilateral tka, the 56 y/o female patient had a revision for her left knee due to poly wear and insert change.Patient was revised to exactech devices.There was no breakage of device or surgical delay/prolongation.Patient was last known to be in stable condition.Images received.The devices are not available for evaluation as the devices were disposed by hospital.
Additional Manufacturer Narrative
After further review of additional information received the following sections g3, g6, h2, h3 and h6 have been updated accordingly.(h3) the reason for the revision may have been the result of prosthesis wear as reported, patient conditions, or inclusion of the implanted polyethylene in the packaging recall.A contributing factor to the reported wear may have been the result of being packaged in a non-conforming vacuum bag for more than 5 years.However, this cannot be confirmed as the devices were not available for evaluation.The most probable root cause associated with the reported event of ¿prosthesis wear¿ is associated with material damage to a surface, usually involving progressive loss or displacement of material, due to relative motion between that surface and a contacting substance or substances.